Calendar

Sep
22
Sun
Kettlebell HIIT 45 Amy (TRX Cage)
Sep 22 @ 8:30 am – 9:15 am
MOSSA POWER Cathy (Studio 1)
Sep 22 @ 9:00 am – 10:00 am

High-rep weight training workout using adjustable barbell weight plates and body weight.
Benefits: Makes you fitter and stronger, will get your heart rate up, make you sweat and push you to a personal best! Your hour of power!

Detox Flow Dustin (HOT Yoga Studio)
Sep 22 @ 9:30 am – 10:30 am

A class that uses detox moves for the body. This class is considered Hot Yoga

Organized Activities
Sep 22 @ 9:30 am – 10:30 am
Spinning Steph/Jeanne (Spin Studio)
Sep 22 @ 9:30 am – 10:30 am

An exciting studio cycling training program that utilizes guided imagery and motivational techniques to prepare both mind and body for ultimate performance. Cycle at a pace suitable for your fitness level – you set the resistance meter on the bike.

MOSSA CENTERGY Jeanne (Studio 1)
Sep 22 @ 10:30 am – 11:30 am

A 60-minute mind-body workout. Incorporates yoga and pilates fundamentals with athletic training.
Benefits: Better balance, mobility, flexibility and a stronger core. Grow longer and stronger!

Supervised Swim Weekend
Sep 22 @ 10:30 am – 6:00 pm
Sep
23
Mon
Spinning with Simon/Nancy (Spin Studio 45)
Sep 23 @ 6:00 am – 6:45 am

An exciting studio cycling training program that utilizes guided imagery and motivational techniques to prepare both mind and body for ultimate performance. Cycle at a pace suitable for your fitness level – you set the resistance meter on the bike.

30 min HIIT Tricia/Kaila (TRX Cage)
Sep 23 @ 6:15 am – 6:45 am

“High Intensity Interval Training” (30 minutes). A workout that alternates between intense bursts of activity and fixed periods of less-intense activity.

Walk it Off – Suz Mondays, Val Wednesdays (Gym)
Sep 23 @ 9:00 am – 10:00 am

A purposeful 30 minute walk around the gym’s track using various arm and leg movements. Last half of the class involves 15 minutes toning trunk exercises and 15 minutes relaxation, breathing and stretch exercises.

Tabata 20’s Juke (Studio 1)
Sep 23 @ 9:15 am – 10:15 am

A fast-paced class that uses 20 second intervals of cardio and muscular components. Full body workout.

Spinning Jeanne (Spin Studio)
Sep 23 @ 9:30 am – 10:30 am

An exciting studio cycling training program that utilizes guided imagery and motivational techniques to prepare both mind and body for ultimate performance. Cycle at a pace suitable for your fitness level – you set the resistance meter on the bike.

Aquafit Suz (Ex Pool)
Sep 23 @ 10:30 am – 11:15 am

Movements with purpose to music in the water. Benefits: improves muscle and cardiovascular fitness with low injury risk.

MOSSA CENTERGY Val (Studio 1)
Sep 23 @ 10:30 am – 11:30 am

A 60-minute mind-body workout. Incorporates yoga and pilates fundamentals with athletic training.
Benefits: Better balance, mobility, flexibility and a stronger core. Grow longer and stronger!

Vinyasa Flow Kelly (Yoga Studio)
Sep 23 @ 12:00 pm – 12:55 pm

This class uses the flow between poses to cultivate physical and emotional openings.

30 HIIT Lisa (TRX Cage)
Sep 23 @ 12:15 pm – 12:45 pm

“High Intensity Interval Training” (30 minutes). A workout that alternates between intense bursts of activity and fixed periods of less-intense activity.

Spinning Val (Spin Studio)
Sep 23 @ 12:15 pm – 1:00 pm

An exciting studio cycling training program that utilizes guided imagery and motivational techniques to prepare both mind and body for ultimate performance. Cycle at a pace suitable for your fitness level – you set the resistance meter on the bike.

Adventure Zone
Sep 23 @ 5:00 pm – Sep 24 @ 8:00 pm
Supervised Swim Weekday
Sep 23 @ 5:00 pm – 8:00 pm
Children’s Basketball (4-7)
Sep 23 @ 5:30 pm – 6:15 pm